# SDR FDEA202010082440

- Difficulty date: October 8, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 89,904 hours, 18,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: AFA00273
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, CABIN EXISTING REPAIR ANGLE FOUND DENTED AT LEFT HAND FRAME STATION 1661, LONGERON 12 LEFT.  MAIN DECK CARGO COMPARTMENT, CABIN AT LEFT HAND FRAME STATION 1661, LONGERON 12 LEFT EXISTING DENTED REPAIR ANGLE REMOVED AND REPAIRED, AS PER SRM 53-00-07-2R   FIGURE 201 REPAIR 2.  REPETITIVE INSPECTION REQUIRED, INITIAL INSPECTION AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT, AS PER SRM 53-00-07-2R TABLE 201 REPAIR 2.  METHOD: HIGH FREQUENCY EDDY CURRENT.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
